# SDR FDEA201807181771

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,795 hours, 27,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Ecs
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: G

## Discrepancy

J/S REPORTED AN OILY ODOR IN COURIER COMP. WITH VISIBLE OILY SMOKE.  THE FIRST OFFICER STATED THAT JUMPSEATERS NOTIFIED THE CREW THAT OILY SMOKE WAS COMING UP THROUGH THE FLOOR VENTS. F/O  VERIFIED THAT IT WAS NOT CONDENSATION & WAS OILY SMOKE. NO SMOKE OR ODOR WAS DETECTED IN THE COCKPIT. COMPLAINT HAPPENED JUST AFTER THE F/O CRANKED THE TEMPERATURE UP IN THE COURIER COMPARTMENT. WHEN THE F/O CRANKED IT BACK TO COOL, T/S PER TSM 21-20-00 FIG 210.  PERFORMED NUMEROUS DUCT BURNOUT WITH APU & ENGINES WITH BOTH PACKS. THE LAST BURN OUT, HAD NO ODOR. A/C JUST CAME OUT OF C-CHECK. SUSPECT HYD CONTAMINATION DURING CHECK. THERE IS NO CURRENT HYD LEAKS. THERE WAS CONTAMINATION IN THE PNEUMATIC DUCTS VIUALLY.
